advertisement
Question
Posted by: Nadine | 2010/08/11

Anti Depressed drugs and the Nur insterata injection

I am currently taking a mild tablet for depression, Nuzak. I want to know if that will have any effect on the 2 month injection (nur insterata.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It will not affect the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/08/14

It will not affect the injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement